# SDR SWIA202266577

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 33,882 hours, 21,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Bs Bs 236
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE EVALUATED ON RH FUSELAGE DEFORMED FRAME MEASURING 7.0"L FROM FS229.00 - FS236.00. THIS HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  REMOVED AND REPLACED RT FRAME AT FS 235 IN REFERENCE TO DWG CC670-33030,  DWG CC670-33015 REV G,  SRM 51-42-06-001-001-A01, PCN CC670-34133,  SRM 53-11-06, SRM 51-40-11, SRM 51-42-21, AMM 51-80-00, AND TASK CARD 51-900-1002-SKY.
